# SDR UALA2012020900788

- Difficulty date: February 5, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 42,161 hours, 9,212 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENG HAS OIL LIKE FLUID LEAKING FROM ENG HAS A 3 FT  DIAMETER PUDDLE BL0.  DEPLOYED RT ENG THRUST REVERSER AND STOWED.  THRUST REVERSER LOCKING ACTUATOR NO LEAKS WHEN PRESSURIZED, OPERATION NORMAL.
